# SDR SWAA2023041423038

- Difficulty date: April 2, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 48,640 hours, 29,389 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR CUTOUT LOWER FLANGE IS CRACKED<[01] NDT IAW B737-700 SRM 53-10-15-2R-4; PAGE 2; STEP 4.C (7) AND D; TOOL # 44291; DUE 03NOV23; NO DEFECTS NOTED.;[02] OK TO TREAT AND PRIME;[03] LOCATED AND DRILLED EXTERNAL POWER DOOR CUTOUT DOUBLER AND FILLER IAW SRM51-40-02-0G-0 AND SRM 53-10-15-2R-4;[04] TREATED AND PRIMED IWA SRM 53-10-15-2R-4 STEP 4-K AND L;[05] VERIFIED STEPS 3 AND 4  OK TO INSTALL REPAIR PARTS;[06] INSTALLED DOUBLER AND FILLER ON TO POWER DOOR CUTOUT IAW SRM 53-10-15-2R-4 STEPS 4.M 1THRU 5 AND SRM 51-40-02-0G-0;[07] VERIFIED STEP 6 COMPLETE  OK TO TOP COAT;[08] APPLIED TOP COAT IAW SRM 53-10-15-2R-4 STEP 4.N;[09] VERIED TASK COMPLETE
